Homologie restreinte des p-algèbres de Lie en degré deux
Annales de l'Institut Fourier, Volume 39 (1989) no. 3, pp. 641-649.

Let g be a restricted Lie algebra with g=[g,g]). We compute, its homology group H 2 [p] (g) in degree two, using the homology group H 2 (g) with g regarded as a Lie algebra. This result applied to sl n (A) (matrices with zero trace in a commutative algebra) shows the instability of H 2 [p] (sl n (A)) unlike H 2 (sl n (A)) studied by Bloch.

Soit g une p-algèbre de Lie parfaite au sens des algèbres de Lie (i.e. g/[g,g]=0). Nous déterminons, en degré deux, le groupe d’homologie restreinte de g en fonction de son groupe d’homologie d’algèbre de Lie. Nous appliquons ce résultat à l’algèbre de Lie sl n (A) des matrices de trace nulle sur une algèbre commutative, et nous montrons que pour sa structure de p-algèbre de Lie, le groupe d’homologie restreinte de dimension deux ne se stabilise pas, contrairement au groupe d’homologie d’algèbre de Lie étudié par Bloch.

@article{AIF_1989__39_3_641_0,
     author = {Aboughazi, Rachida},
     title = {Homologie restreinte des $p$-alg\`ebres de {Lie} en degr\'e deux},
     journal = {Annales de l'Institut Fourier},
     pages = {641--649},
     publisher = {Institut Fourier},
     address = {Grenoble},
     volume = {39},
     number = {3},
     year = {1989},
     doi = {10.5802/aif.1180},
     zbl = {0673.17011},
     mrnumber = {90m:17026},
     language = {fr},
     url = {https://aif.centre-mersenne.org/articles/10.5802/aif.1180/}
}
TY  - JOUR
AU  - Aboughazi, Rachida
TI  - Homologie restreinte des $p$-algèbres de Lie en degré deux
JO  - Annales de l'Institut Fourier
PY  - 1989
DA  - 1989///
SP  - 641
EP  - 649
VL  - 39
IS  - 3
PB  - Institut Fourier
PP  - Grenoble
UR  - https://aif.centre-mersenne.org/articles/10.5802/aif.1180/
UR  - https://zbmath.org/?q=an%3A0673.17011
UR  - https://www.ams.org/mathscinet-getitem?mr=90m:17026
UR  - https://doi.org/10.5802/aif.1180
DO  - 10.5802/aif.1180
LA  - fr
ID  - AIF_1989__39_3_641_0
ER  - 
%0 Journal Article
%A Aboughazi, Rachida
%T Homologie restreinte des $p$-algèbres de Lie en degré deux
%J Annales de l'Institut Fourier
%D 1989
%P 641-649
%V 39
%N 3
%I Institut Fourier
%C Grenoble
%U https://doi.org/10.5802/aif.1180
%R 10.5802/aif.1180
%G fr
%F AIF_1989__39_3_641_0
Aboughazi, Rachida. Homologie restreinte des $p$-algèbres de Lie en degré deux. Annales de l'Institut Fourier, Volume 39 (1989) no. 3, pp. 641-649. doi : 10.5802/aif.1180. https://aif.centre-mersenne.org/articles/10.5802/aif.1180/

[B] S. Bloch, The dilogarithm and extensions of Lie algebras, Alg. K Ȕtheory, Evanston 1980, Springer Lecture Notes in Math., N°854 (1981), 1-23. | MR | Zbl

[CE] H. Cartan & S. Eilenberg, Homological algebra, Princeton University Press, 1956. | MR | Zbl

[H] G. Hochschild, Cohomology of restricted Lie algebras, American Journal of Mathematics, vol. 76 (1954), 555-580. | MR | Zbl

[J] N. Jacobson, Lie algebras, Dover publications Inc., New York, 1962. | Zbl

[S] G.B. Seligman, Modular Lie algebra, Springer-Verlag, Berlin-Heidelberg-New York, 1967. | MR | Zbl

[SGA] SÉMINAIRE DE GÉOMÉTRIE ALGÉBRIQUE DU BOIS MARIE, 1962-1964 (SGA3). Schémas en groupes I, pp. 444-459, par P. Gabriel.

Cited by Sources: